Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




179 Publications

2018 | Conference Paper | IST-REx-ID: 187 | OA
Edelsbrunner, Herbert, and Georg F Osang. “The Multi-Cover Persistence of Euclidean Balls,” Vol. 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018. https://doi.org/10.4230/LIPIcs.SoCG.2018.34.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 188 | OA
Edelsbrunner, Herbert, Ziga Virk, and Hubert Wagner. “Smallest Enclosing Spheres and Chernoff Points in Bregman Geometry,” 99:35:1-35:13. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018. https://doi.org/10.4230/LIPIcs.SoCG.2018.35.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 193 | OA
Alwen, Joel F, Peter Gazi, Chethan Kamath Hosdurg, Karen Klein, Georg F Osang, Krzysztof Z Pietrzak, Lenoid Reyzin, Michal Rolinek, and Michal Rybar. “On the Memory Hardness of Data Independent Password Hashing Functions.” In Proceedings of the 2018 on Asia Conference on Computer and Communication Security, 51–65. ACM, 2018. https://doi.org/10.1145/3196494.3196534.
View | DOI | Download Submitted Version (ext.)
 
2018 | Journal Article | IST-REx-ID: 87 | OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Random Inscribed Polytopes Have Similar Radius Functions as Poisson-Delaunay Mosaics.” Annals of Applied Probability 28, no. 5 (2018): 3215–38. https://doi.org/10.1214/18-AAP1389.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 106 | OA
Akopyan, Arseniy, and Anton Petrunin. “Long Geodesics on Convex Surfaces.” Mathematical Intelligencer 40, no. 3 (2018): 26–31. https://doi.org/10.1007/s00283-018-9795-5.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 1064 | OA
Akopyan, Arseniy, Alexey Balitskiy, and Mikhail Grigorev. “On the Circle Covering Theorem by A.W. Goodman and R.E. Goodman.” Discrete & Computational Geometry 59, no. 4 (2018): 1001–9. https://doi.org/10.1007/s00454-017-9883-x.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 718 | OA
Edelsbrunner, Herbert, Anton Nikitenko, and Matthias Reitzner. “Expected Sizes of Poisson Delaunay Mosaics and Their Discrete Morse Functions.” Advances in Applied Probability 49, no. 3 (2017): 745–67. https://doi.org/10.1017/apr.2017.20.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 737
Virk, Ziga, and Andreas Zastrow. “A New Topology on the Universal Path Space.” Topology and Its Applications 231 (2017): 186–96. https://doi.org/10.1016/j.topol.2017.09.015.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 481 | OA
Biedl, Therese, Stefan Huber, and Peter Palfrader. “Planar Matchings for Weighted Straight Skeletons.” International Journal of Computational Geometry and Applications 26, no. 3–4 (2017): 211–29. https://doi.org/10.1142/S0218195916600050.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 521 | OA
Austin, Kyle, and Ziga Virk. “Higson Compactification and Dimension Raising.” Topology and Its Applications 215 (2017): 45–57. https://doi.org/10.1016/j.topol.2016.10.005.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Franek, Peter, and Marek Krcál. “Persistence of Zero Sets.” Homology, Homotopy and Applications 19, no. 2 (2017): 313–42. https://doi.org/10.4310/HHA.2017.v19.n2.a16.
View | DOI | Download Submitted Version (ext.)
 
2017 | Thesis | IST-REx-ID: 6287 | OA
Nikitenko, Anton. Discrete Morse Theory for Random Complexes . IST Austria, 2017. https://doi.org/10.15479/AT:ISTA:th_873.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688 | OA
Edelsbrunner, Herbert, and Hubert Wagner. “Topological Data Analysis with Bregman Divergences,” 77:391–3916. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017. https://doi.org/10.4230/LIPIcs.SoCG.2017.39.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 707 | OA
Akopyan, Arseniy, and Roman Karasev. “A Tight Estimate for the Waist of the Ball .” Bulletin of the London Mathematical Society 49, no. 4 (2017): 690–93. https://doi.org/10.1112/blms.12062.
View | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 833 | OA
Heiss, Teresa, and Hubert Wagner. “Streaming Algorithm for Euler Characteristic Curves of Multidimensional Images.” edited by Michael Felsberg, Anders Heyden, and Norbert Krüger, 10424:397–409. Springer, 2017. https://doi.org/10.1007/978-3-319-64689-3_32.
View | DOI | Download Submitted Version (ext.)
 
2017 | Conference Paper | IST-REx-ID: 836
Ethier, Marc, Grzegorz Jablonski, and Marian Mrozek. “Finding Eigenvalues of Self-Maps with the Kronecker Canonical Form.” In Special Sessions in Applications of Computer Algebra, 198:119–36. Springer, 2017. https://doi.org/10.1007/978-3-319-56932-1_8.
View | DOI
 
2017 | Book Chapter | IST-REx-ID: 84
Edelsbrunner, Herbert, and Patrice Koehl. “Computational Topology for Structural Molecular Biology.” In Handbook of Discrete and Computational Geometry, Third Edition, edited by Csaba Toth, Joseph O’Rourke, and Jacob Goodman, 1709–35. Handbook of Discrete and Computational Geometry. CRC Press, 2017. https://doi.org/10.1201/9781315119601.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 909 | OA
Akopyan, Arseniy, and Vladislav Vysotsky. “On the Lengths of Curves Passing through Boundary Points of a Planar Convex Shape.” The American Mathematical Monthly 124, no. 7 (2017): 588–96. https://doi.org/10.4169/amer.math.monthly.124.7.588.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1180 | OA
Akopyan, Arseniy, Imre Bárány, and Sinai Robins. “Algebraic Vertices of Non-Convex Polyhedra.” Advances in Mathematics 308 (2017): 627–44. https://doi.org/10.1016/j.aim.2016.12.026.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1433
Bauer, Ulrich, Michael Kerber, Jan Reininghaus, and Hubert Wagner. “Phat - Persistent Homology Algorithms Toolbox.” Journal of Symbolic Computation 78 (2017): 76–90. https://doi.org/10.1016/j.jsc.2016.03.008.
View | DOI
 

Search

Display / Sort

Citation Style: Chicago

Export / Embed